Alert archive / Ohio / Winter Weather Advisories in 2025

Winter Weather Advisory 21, NWS Cleveland, OH

November 28, 20257 counties in Ohio

NWS Cleveland, OH issued this winter weather advisory at Nov 28, 2025, 1:17 PM EST for 7 counties in Ohio. It took effect at Nov 29, 2025, 3:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2025, 1:17 PM EST (18:17 UTC)
In effect from
Nov 29, 2025, 3:00 PM EST
Expired
Nov 30, 2025, 7:51 AM EST
In force
17 hr
Issued by
NWS Cleveland, OH

Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter weather advisory went out at Nov 28, 12:36 PM EST, 41 minutes earlier.

Area forecast discussion, Nov 28, 12:36 PM EST, 41 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1236 PM EST Fri Nov 28 2025

.SYNOPSIS...
A trough will linger over the region through today before high
pressure very briefly builds east over the area late tonight into
early Saturday. The next system will lift northeast across the
region late Saturday through Sunday with high pressure returning
on Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
445 AM Update...
Snowfall rates have largely diminished in Lorain and Lake
counties, although light snow will likely continue through this
morning as bands of snow focus inland. Opted to cancel the
Winter Weather Advisory for Lorain County since impacts will
remain minimal outside of lingering slick spots. Lake County
has missed the majority of the snowfall during this event,
however continued light to periodically moderate snow may
produce slick conditions so opted to downgrade the Lake Effect
Snow Warning to a Winter Weather Advisory. Will continue to
monitor radar trends over the next several hours, but additional
downgrades/cancellations are possible, especially close to the
lakeshore.

Previous Discussion...

Lake effect snow will continue through the near term period with
the highest accumulations occurring across the primary and
secondary snowbelt regions of NE OH and NW PA. Multiple bands of
snow are currently present across NE OH/NW PA early this morning
with the heaviest snowfall rates occurring in eastern Cuyahoga
County, Geauga County, northern Portage/Trumbull counties, and
Erie/Crawford counties (PA). Snowfall rates will be up to 1 inch
per hour at times, although there could be isolated higher
snowfall rates early this morning. Lake effect snow should
diminish in intensity and continue to push inland later this
morning as lift decreases in the DGZ and winds become a bit more
northwesterly. Lake effect snow showers should start to diminish
after midnight as high pressure starts to build east into the
region, although lingering light snow showers will remain
possible across the primary snowbelt through late tonight.

Additional snowfall totals of 5 to 7 inches are possible across
the higher terrain of eastern Cuyahoga, Geauga, and
Erie/Crawford counties with locally higher amounts possible
where bands of heavier snow persist. Slightly lower snow amounts
of 3 to 5 inches are likely in the snowbelt region, including
northern Summit/Portage counties and Trumbull County. Snow
amounts will be much lower closer to the lakeshore from Lake
County through Erie County, PA. The majority of the snow
accumulation will occur with the higher snowfall rates this
morning. Wind gusts have diminished considerably, however
west/northwest wind gusts to 25 to 35 mph will likely produce
blowing/drifting snow through this afternoon. Winter headlines
are unchanged with this update, but will probably be able to
start trimming down warnings/advisories as the morning
progresses.

Light snow showers downwind from Lake Michigan are possible
outside of the snowbelt today, but impactful accumulations are
not anticipated. Today's highs will be in the lower 30s areawide
with overnight lows willing into the lower 20s and upper teens.
Apparent temps will be in the teens and lower 20s during the day
today.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
Any lingering lake effect precip should largely diminish by
early Saturday morning and there will be a very brief period of
widespread dry weather Saturday morning/early Saturday afternoon
before the next system begins to impact the local area by late
Saturday afternoon. Low pressure will lift northeast from the
Mid-Mississippi Valley Saturday night and track across the
central Great Lakes early Sunday. Isentropic ascent ahead of the
low will allow stratiform snow to spread across the local area
late Saturday afternoon through Saturday evening with warm air
advection causing snow to mix with and/or transition to rain
Sunday morning into Sunday afternoon. The highest snowfall
totals will likely occur to the west of the local area, although
the western fringe of the CWA will be on the fringe of the
higher snowfall totals and higher impacts. Most of the area
will see 1 to 3 inches of wet synoptic snow accumulation
Saturday afternoon through Saturday night, but locations
northwest of a line from roughly Findlay to Port Clinton may
see snowfall totals as high as 4 to 6 inches, depending on where
the gradient of the heavier snowfall rates sets up. Confidence
in advisory amounts of snow is gradually increasing, although
confidence in warning amounts is still too low to consider the
issuance of a Winter Storm Watch.

The low's cold front will move east across the area at some
point Sunday afternoon or evening with lake-enhanced snow
showers developing with the return of cold air advection Sunday
night. Lake-enhanced snow accumulations appear to be somewhat
marginal and snow should generally be short-lived as high
pressure builds in behind the low during the day Monday. With
that being said, the approach of the next disturbance will
likely push additional snow changes into the area late Monday
night.

Temperatures will briefly warm into the mid 30s to around 40
degrees Sunday with colder highs in the upper 20s and lower 30s
expected for Monday. Lows will be in the upper teens/lower 20s
Sunday night and the lower 20s Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Additional snow chances continue across the area on Tuesday as
an upper trough moves east across the local area. Dry weather is
favored for most of the area on Wednesday as high pressure
builds east over the region, however the next disturbance could
deliver lake-enhanced snow showers to the snowbelt region late
Wednesday into Thursday. Guidance suggests that temperatures
will largely remain below normal through the long term period.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Lake effect snow showers will still be an issue for the first
half of the TAF period with CLE/YNG in fluctuating observations
in and out of the activity. ERI still has -SHSN possible as does
CAK, but for the most part, the main areas of concern will
remain at CLE and YNG. AMDs possible with ongoing trends as
cellular lake snow shower enhancement is currently ongoing as of
1730Z over Lake Erie, but also note that observations could jump
multiple flight categories.

Winds also continue out of the west gusting 20-30kts. These
gradually ease overnight. Ceilings and visibilities fluctuate
in and out of lake effect as well. Away from the lake effect,
MVFR ceilings, what is left of them, will become VFR, as will
the lake effect terminals eventually as the snow shuts down
tonight.

Outlook...A low pressure system will enter the Great Lakes
region this weekend, bringing light to moderate snowfall
areawide and non-VFR late Saturday afternoon through Sunday
morning, with lake effect snow lingering across Northeast Ohio
and Northwest Pennsylvania through Monday. Another weather
system may bring another chance of snow and non-VFR on Tuesday.

&&

.MARINE...
A Gale Warning remains in effect on the eastern half of Lake Erie
until 10 AM this morning. When that expires, Small Craft Advisories
will be needed through late tonight on the eastern half of the lake
which will match up with the remaining Small Craft Advisories on the
western basin in effect through this evening. The Low Water Advisory
on the western basin was able to expire at 4 AM. Water levels
are slightly above the critical mark early this morning but are
expected to gradually improve through the day.

Marine conditions are forecast to be good on Saturday before
increasing again Saturday night into Sunday as low pressure tracks
through the Central Great Lakes. This system will pull a cold front
east across Lake Erie on Sunday and a window of gale force winds is
possible, mainly on the central and eastern portions of the lake.
Will let the current warnings end before considering a gale watch
for Sunday but that may need to be considered.

High pressure returns Sunday night into Monday with improving
conditions. We will need to monitor the track of another low
pressure system tracking from the Gulf Coast up the east side of the
Appalachians on Tuesday which could yield in an increase in
northerly winds and possible Small Craft Advisories for the middle
of next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 7 PM EST this evening for
     OHZ011-013-014-022-023.
     Winter Weather Advisory until 7 PM EST this evening for OHZ021.
PA...Lake Effect Snow Warning until 1 AM EST Saturday for PAZ002-
     003.
MARINE...Small Craft Advisory until 10 PM EST this evening for
     LEZ142>146.
     Small Craft Advisory until 7 AM EST Saturday for LEZ147>149.

&&

SYNOPSIS...15
NEAR TERM...15
SHORT TERM...15
LONG TERM...15
AVIATION...26
MARINE...10
Hazardous weather outlook, Nov 28, 10:05 AM EST, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1005 AM EST Fri Nov 28 2025

LEZ061-142>149-162>169-OHZ010-019-020-028>033-036>038-047-291515-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Huron-Medina-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
1005 AM EST Fri Nov 28 2025

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northeast Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-021-089-291515-
Lake-Summit-Ashtabula Lakeshore-
1005 AM EST Fri Nov 28 2025

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-013-014-022-023-291515-
Cuyahoga-Geauga-Ashtabula Inland-Portage-Trumbull-
1005 AM EST Fri Nov 28 2025

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-003-291515-
Southern Erie-Crawford-
1005 AM EST Fri Nov 28 2025

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-291515-
Northern Erie-
1005 AM EST Fri Nov 28 2025

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017-018-027-291515-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Wyandot-
1005 AM EST Fri Nov 28 2025

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Accumulating snow is expected Saturday afternoon and Saturday night.
A Winter Weather Advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 28, 7:36 AM EST, 5 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
736 AM EST Fri Nov 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Snow             2 NW Edinboro           41.90N  80.16W
11/28/2025  M2.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0630 AM     Snow             1 W Shaker Heights      41.47N  81.57W
11/28/2025  M3.0 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             2 NW Warren             41.26N  80.84W
11/28/2025  M3.3 inch        Trumbull           OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             1 NE Cortland           41.34N  80.71W
11/28/2025  M3.9 inch        Trumbull           OH   CoCoRaHS

            24-hour snowfall.

0700 AM     Snow             3 NW Venango            41.80N  80.16W
11/28/2025  M5.2 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             1 NE Lorain             41.46N  82.17W
11/28/2025  M4.0 inch        Lorain             OH   CoCoRaHS

            24-hour snowfall.

0700 AM     Snow             2 N Cherry Valley       41.63N  80.66W
11/28/2025  M3.5 inch        Ashtabula          OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             1 NE Cortland           41.34N  80.71W
11/28/2025  M2.9 inch        Trumbull           OH   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2501374
Event Number CLE2501375
Event Number CLE2501376
Event Number CLE2501377
Event Number CLE2501378
Event Number CLE2501379
Event Number CLE2501380
Event Number CLE2501381

Sefcovic
Local storm report, Nov 28, 8:27 AM EST, 4 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
827 AM EST Fri Nov 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             1 WNW Newton Falls      41.20N  80.97W
11/28/2025  M2.4 inch        Trumbull           OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             1 W Novelty             41.49N  81.36W
11/28/2025  M3.4 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             1 N Bath                41.20N  81.63W
11/28/2025  M2.8 inch        Summit             OH   Trained Spotter

            24-hour snowfall.

0700 AM     Snow             1 N Newton Falls        41.20N  80.97W
11/28/2025  M2.4 inch        Trumbull           OH   CoCoRaHS

            24-hour snowfall.

0700 AM     Snow             1 S Montville           41.59N  81.05W
11/28/2025  M2.8 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             1 N Bath                41.20N  81.63W
11/28/2025  M2.5 inch        Summit             OH   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             3 WNW Springboro        41.82N  80.43W
11/28/2025  M3.8 inch        Crawford           PA   CoCoRaHS

            24-hour snowfall.

0700 AM     Snow             1 SSW Elgin             41.90N  79.75W
11/28/2025  M5.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0700 AM     Snow             3 WNW Springboro        41.82N  80.43W
11/28/2025  M3.8 inch        Crawford           PA   Co-Op Observer

            24-hour snowfall.

0712 AM     Snow             3 E Middlefield         41.46N  81.02W
11/28/2025  M3.7 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0730 AM     Snow             2 W Russell Center      41.46N  81.37W
11/28/2025  M7.0 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0730 AM     Snow             Pepper Pike             41.48N  81.47W
11/28/2025  M3.5 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0731 AM     Snow             Mill Village            41.88N  79.97W
11/28/2025  M6.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0743 AM     Snow             Waterford               41.94N  79.99W
11/28/2025  M3.0 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0743 AM     Snow             1 WSW Shaker Heights    41.47N  81.56W
11/28/2025  M6.2 inch        Cuyahoga           OH   Trained Spotter

            24-hour snowfall.

0754 AM     Snow             2 S Brooklyn            41.41N  81.75W
11/28/2025  M4.5 inch        Cuyahoga           OH   Trained Spotter

            24-hour snowfall.

0800 AM     Snow             1 NNW Windham           41.26N  81.04W
11/28/2025  M2.2 inch        Portage            OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             6 E Atlantic            41.52N  80.22W
11/28/2025  M5.3 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0800 AM     Snow             2 WSW Burton            41.46N  81.18W
11/28/2025  M7.1 inch        Geauga             OH   Trained Spotter

            24-hour snowfall.

&&

Event Number CLE2501382
Event Number CLE2501383
Event Number CLE2501384
Event Number CLE2501385
Event Number CLE2501386
Event Number CLE2501387
Event Number CLE2501388
Event Number CLE2501389
Event Number CLE2501390
Event Number CLE2501391
Event Number CLE2501392
Event Number CLE2501393
Event Number CLE2501394
Event Number CLE2501395
Event Number CLE2501396
Event Number CLE2501397
Event Number CLE2501398
Event Number CLE2501399
Event Number CLE2501400

Sefcovic
Local storm report, Nov 28, 9:33 AM EST, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
933 AM EST Fri Nov 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     Snow             1 N Parma Heights       41.40N  81.77W
11/28/2025  M3.9 inch        Cuyahoga           OH   Trained Spotter

            24-hour snowfall.

0700 AM     Snow             1 WNW University Height 41.50N  81.54W
11/28/2025  M6.5 inch        Cuyahoga           OH   CoCoRaHS

            24-hour snowfall.

0700 AM     Snow             Mosquito Creek Lake     41.29N  80.76W
11/28/2025  M4.0 inch        Trumbull           OH   Co-Op Observer

            24-hour snowfall.

0700 AM     Snow             1 NW Avon               41.46N  82.04W
11/28/2025  M3.0 inch        Lorain             OH   CoCoRaHS

            24-hour snowfall.

0745 AM     Snow             1 N Meadville           41.66N  80.15W
11/28/2025  M5.3 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

0745 AM     Snow             1 NNW Corry             41.93N  79.64W
11/28/2025  M12.7 inch       Erie               PA   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             3 WSW Auburn Corners    41.36N  81.27W
11/28/2025  M6.2 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0800 AM     Snow             1 NE Middlefield        41.46N  81.07W
11/28/2025  M7.0 inch        Geauga             OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             3 WSW Auburn Corners    41.36N  81.27W
11/28/2025  M10.7 inch       Geauga             OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             1 NNW Windham           41.26N  81.04W
11/28/2025  M2.2 inch        Portage            OH   Trained Spotter

            24-hour snowfall.

0800 AM     Snow             1 SE Woodmere           41.45N  81.47W
11/28/2025  M7.1 inch        Cuyahoga           OH   Trained Spotter

            24-hour snowfall.

0800 AM     Snow             Woodmere                41.45N  81.47W
11/28/2025  M7.1 inch        Cuyahoga           OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             2 W Burton              41.47N  81.18W
11/28/2025  M3.0 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0800 AM     Snow             2 NNW Huntsburg         41.56N  81.08W
11/28/2025  M6.0 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0800 AM     Snow             1 NNW Mantua            41.29N  81.23W
11/28/2025  M7.5 inch        Portage            OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             2 SE Cuyahoga Falls     41.14N  81.50W
11/28/2025  M2.2 inch        Summit             OH   Trained Spotter

            12-hour snowfall.

0803 AM     Snow             South Euclid            41.53N  81.53W
11/28/2025  M3.0 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0830 AM     Snow             2 SE Welshfield         41.36N  81.11W
11/28/2025  M7.0 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0830 AM     Snow             2 ENE Aurora            41.33N  81.31W
11/28/2025  M9.5 inch        Portage            OH   Trained Spotter

            12-hour snowfall.

0845 AM     Snow             1 W Edinboro            41.87N  80.14W
11/28/2025  M2.5 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

0845 AM     Snow             1 W Chagrin Falls       41.43N  81.41W
11/28/2025  M3.4 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

0900 AM     Snow             3 SE Meadville          41.62N  80.11W
11/28/2025  M8.3 inch        Crawford           PA   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2501401
Event Number CLE2501402
Event Number CLE2501403
Event Number CLE2501404
Event Number CLE2501405
Event Number CLE2501406
Event Number CLE2501407
Event Number CLE2501408
Event Number CLE2501409
Event Number CLE2501410
Event Number CLE2501411
Event Number CLE2501412
Event Number CLE2501413
Event Number CLE2501414
Event Number CLE2501415
Event Number CLE2501416
Event Number CLE2501417
Event Number CLE2501418
Event Number CLE2501419
Event Number CLE2501420
Event Number CLE2501421
Event Number CLE2501422

Sefcovic
Local storm report, Nov 28, 9:59 AM EST, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
959 AM EST Fri Nov 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             3 SW Chardon            41.55N  81.24W
11/28/2025  M2.0 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0839 AM     Snow             1 S Colebrook           41.51N  80.76W
11/28/2025  M2.8 inch        Ashtabula          OH   Trained Spotter

            12-hour snowfall.

0940 AM     Snow             1 SSW Solon             41.37N  81.45W
11/28/2025  M2.5 inch        Cuyahoga           OH   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2501423
Event Number CLE2501424
Event Number CLE2501425

Sefcovic
Local storm report, Nov 28, 10:34 AM EST, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1034 AM EST Fri Nov 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             2 W Titusville          41.63N  79.70W
11/28/2025  M7.0 inch        Crawford           PA   Co-Op Observer

            24-hour snowfall.

0700 AM     Snow             N Hiram                 41.32N  81.14W
11/28/2025  M9.5 inch        Portage            OH   CoCoRaHS

            24-hour snowfall.

0700 AM     Snow             NNE Reminderville       41.33N  81.39W
11/28/2025  M6.0 inch        Summit             OH   CoCoRaHS

            24-hour snowfall.

0800 AM     Snow             2 NNW Parma             41.41N  81.74W
11/28/2025  M4.1 inch        Cuyahoga           OH   CoCoRaHS

            24-hour snowfall.

0831 AM     Snow             1 NW Lakewood           41.49N  81.81W
11/28/2025  M5.2 inch        Cuyahoga           OH   CoCoRaHS

            24-hour snowfall.

&&

Event Number CLE2501426
Event Number CLE2501427
Event Number CLE2501428
Event Number CLE2501429
Event Number CLE2501430

Sefcovic
Local storm report, Nov 28, 11:08 AM EST, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1108 AM EST Fri Nov 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             Hiram                   41.32N  81.14W
11/28/2025  M9.5 inch        Portage            OH   Trained Spotter

            24-hour snowfall.

0700 AM     Snow             Reminderville           41.33N  81.40W
11/28/2025  M6.0 inch        Summit             OH   Trained Spotter

            24-hour snowfall.

0700 AM     Snow             2 ENE Russell Center    41.48N  81.31W
11/28/2025  M3.5 inch        Geauga             OH   Trained Spotter

            12-hour snowfall.

0830 AM     Snow             2 S Williamsfield       41.50N  80.57W
11/28/2025  M3.0 inch        Trumbull           OH   Trained Spotter

            12-hour snowfall.

0850 AM     Snow             1 N Edinboro            41.89N  80.12W
11/28/2025  M6.5 inch        Erie               PA   Trained Spotter

            24-hour snowfall.

0900 AM     Snow             Waterford               41.95N  79.98W
11/28/2025  M4.5 inch        Erie               PA   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2501431
Event Number CLE2501432
Event Number CLE2501433
Event Number CLE2501434
Event Number CLE2501435
Event Number CLE2501436

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 7:31 PM ESTSpecial Weather StatementCLESummit89 min
Nov 28, 1:17 PM ESTWinter Storm WarningCLELucas36 hr

Nearby

Winter Weather Advisories in Ohio, 2025Every winter weather advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.